Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 43, NWS Gray, ME

July 14, 2021Cheshire County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 14, 2021, 4:32 PM EDT for Cheshire County, New Hampshire. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2021, 4:32 PM EDT (20:32 UTC)
Expired
Jul 14, 2021, 5:15 PM EDT
In force
43 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cheshire County, NH

The radar

The Boston radar (KBOX), 139 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:00 PM EDTTSTM WND DMG3 Sse Hinsdale, NHLARGE TREE 18 INCHES IN DIAMETER DOWN WITH NUMEROUS BRANCHES DOWN ALONG HWY 63.
Jul 14, 5:06 PM EDTTSTM WND DMG3 Ssw Winchester, NHTRAINED SPOTTER REPORTS TWO TREES DOWN ON NORTHBOUND LANE OF STATE ROAD 10 PARTIALLY BLOCKING LANE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

210 
WUUS51 KGYX 142032
SVRGYX
NHC005-142115-
/O.NEW.KGYX.SV.W.0043.210714T2032Z-210714T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
432 PM EDT Wed Jul 14 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southern Cheshire County in southern New Hampshire...

* Until 515 PM EDT.

* At 432 PM EDT, a severe thunderstorm was located near Hinsdale, or
  16 miles southwest of Keene, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Keene, Jaffrey, Swanzey, Winchester, Dublin, Richmond, Harrisville,
  Marlborough, Rindge, Hinsdale, Fitzwilliam, Troy, Chesterfield,
  Roxbury and Westmoreland.

This also includes...
  Mount Monadnock.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4292 7252 4295 7253 4296 7252 4294 7201
      4280 7198 4279 7197 4279 7196 4272 7197
      4273 7246 4277 7249 4277 7252 4278 7251
      4281 7254 4287 7256
TIME...MOT...LOC 2032Z 281DEG 31KT 4285 7260 

HAIL...1.00IN
WIND...60MPH
 
$$

MSC
1 follow-up statement
059 
WWUS51 KGYX 142106
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
506 PM EDT Wed Jul 14 2021

NHC005-142115-
/O.CON.KGYX.SV.W.0043.000000T0000Z-210714T2115Z/
Cheshire NH-
506 PM EDT Wed Jul 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN CHESHIRE COUNTY...

At 504 PM EDT, a severe thunderstorm was located over Winchester 
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Swanzey, Winchester, Fitzwilliam, Richmond and Hinsdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4284 7230 4279 7222 4272 7218 4273 7246
      4277 7249 4277 7252 4278 7251 4281 7254
      4285 7251
TIME...MOT...LOC 2104Z 281DEG 31KT 4280 7222 

HAIL...1.00IN
WIND...60MPH
 
$$

MSC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:46 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 14, 2:46 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Gray ME
246 PM EDT Wed Jul 14 2021

.SYNOPSIS...
A cold front will approach the region later today which will
aid in the development of showers and thunderstorms to our west
that could affect New Hampshire and far western Maine with gusty
winds and heavy downpours through this evening. Low pressure
passes well to our north on Thursday and Friday with a warming
trend. Showers and thunderstorms will be possible each day
Friday through Sunday as a frontal boundary slowly crosses the
region through the weekend. A broad trough will linger across
New England early next week

&&

.NEAR TERM /THROUGH TONIGHT/...
A tale of two seasons across the forecast area this afternoon.
Coastal locations as well as a good portion of central Maine
continue to be locked into the marine layer with clouds and
temperatures around 70s. Around the periphery of the marine
layer, temperatures have risen to around 80 degrees with
dewpoint temperatures around 70F in spots. This has resulted in
about 1500 J/KG SBCAPE in the areas where the sun has come out.
Deep layer shear is a bit on the light side, but sufficient for
a few organized thunderstorms this afternoon and evening,
especially across NH. Thunderstorms are currently developing
across Vermont at this time. These should continue to push
eastward with a few possibly becoming severe across NH,
especially between 4 and 8 PM. Damaging winds would be the main
threat. Farther east in the marine layer, chances of storms will
diminish, but a few rumbles will be possible to the Maine
coastal plain this evening.

Fog is expected to redevelop tonight, especially across coastal
and central ME. It could become dense over a wide enough area
to allow for the issuance of a dense fog advisory, but a little
uncertain of the exact area right now so will hold off on that
for the time being.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Fog and a good portion of low cloudiness will burn off as the
morning progresses, allowing for a very warm day in most of the
forecast area on Thursday. There is an outside chance of an
isolated storm or two, but given lack of forcing for ascent will
keep the forecast dry. Low clouds and some fog are expected to
redevelop on the coastal plain Thursday night.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
By Friday, a frontal boundary will be pressing into northern
zones from Canada, and appears it will be slow to make much
progress through the weekend. This will equate to near average
temperatures after a warm Friday, but continued humid and
showery conditions persisting for much of the weekend. Friday
looks to be the warmest day in the long term period, with highs
near 90 across most southern locations, and high dew points
sending heat indices into the mid 90s Friday afternoon.

There is a growing consensus among the models that the best
chance for the heaviest rainfall amounts would be across
northern zones, many of which remain quite dry and have largely
missed out on most of the rainfall that central and southern
areas have seen over the last couple of weeks.

While the weekend won't be a washout, numerous rounds of showers and
storms appear likely. The best chances for the most widespread
activity will be during the afternoon hours with the diurnal heating
maximum, and when any weak areas of low pressure pass through along
the boundary.

Trying to time out the best chances for rain... Friday afternoon
will be the first shot of widespread showers and storms away from
the coastline as the front pushes into northern zones. Then late
Friday night and Saturday morning a weak wave of low pressure will
likely bring a period of soaking rain, with the best chance being
across northern zones near the Canadian border. Saturday afternoon
will then likely feature widespread showers and storms across most
of the region, even to the coastline. Then, Saturday night the front
will be placed slightly farther south as the next wave of low
pressure rides along, likely bringing another round of widespread
heavier showers and storms to northern and central areas, and would
depart the area by mid morning Sunday. By Sunday afternoon the front
will most likely be placed near the coastline, concentrating the
threat of showers and storms near the coastal onshore flow will
continue into today with low clouds, areas of fog, and patchy
drizzle. A cold front will approach the region later today which
will aid in the development of showers and thunderstorms to our
west that could affect New Hampshire and far western Maine with
gusty winds and heavy downpours. Low pressure passes well to
our north on Thursday and Friday with a warming trend. Showers
and thunderstorms will be possible each day Friday through
Sunday.tline and southern New Hampshire.

By Monday it appears the front would likely have pushed into
southern New England, but will have done little to clear out the
humid airmass. Other than perhaps lowering the dew points by a few
degrees, early next will likely continue to feature similar
conditions with seasonable temperatures and only slightly less humid
conditions. Pop up afternoon showers will likely still develop
across the higher terrain, but won't be as widespread due to a
lack of forcing.

By midweek next week there is decent agreement among the models
that a trough will be deepening across the Great Lakes, and
potentially the Northeast. It's a little early to try to predict
how this feature will evolve, but if it's a bit sharper and
farther west then we'll likely see continued mild and humid
conditions. However, the trough being farther east across the
area would likely bring another extended period of cool and
shower conditions.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Short Term...IFR conditions on the coast and across central
Maine will deteriorate to LIFR this evening and tonight as low
clouds and areas of dense fog redevelop. Further inland,
conditions will be MVFR or better, but valley fog could develop.
On Thursday, it looks like the low clouds and fog will burn off
with all terminals except for perhaps RKD going to VFR by noon.
IFR or lower conditions then likely return to the coastal plain
Tuesday night.

Long Term...
Periods of showers and thunderstorms associated with a slow
moving frontal boundary will bring restrictions at times late
Friday and through the weekend. The greatest chances for rain
will be across northern terminals Friday afternoon and again
early Saturday morning, all terminals Saturday afternoon, and
then again across central and northern terminals Saturday night
and Sunday morning. Southern terminals have another chance of
showers and storms Sunday afternoon. VFR conditions will most
likely return early next week.

&&

.MARINE...
Short Term...Winds/seas stay below SCA levels through Thu.
However, fog will be persistent through tonight and Thursday
night, and may shift further offshore on Fri.

Long Term...
A slow moving frontal boundary will gradually push
across the waters late Friday and through the weekend. South-
southwesterly winds may occasionally gust to near SCA criteria
offshore ahead of the front on Friday-Sunday evening. The front
will likely clear the waters Sunday night. A broad trough will
remain across the waters behind the front for early next week.
&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...Clair
NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...Clair
Hazardous weather outlook, Jul 14, 2:44 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
244 PM EDT Wed Jul 14 2021

MEZ007-008-012-013-018>020-033-NHZ001>009-011-015-151845-
Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin-
Interior York-Central Interior Cumberland-Androscoggin-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Cheshire-Western And Central Hillsborough-
244 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for Maine, southwest Maine,
western Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

A few strong storms are possible this afternoon and evening, with
gusty winds and heavy downpours the greatest threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ009-014-021>028-NHZ014-151845-
Central Somerset-Southern Somerset-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
244 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

A few strong storms are possible this afternoon and evening, with
gusty winds and heavy downpours the greatest threat.

Areas of dense fog are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-151845-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
244 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ010-012-013-151845-
Strafford-Eastern Hillsborough-Interior Rockingham-
244 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for central New Hampshire and
southern New Hampshire.

.DAY ONE...This afternoon and tonight.

A few strong storms are possible this afternoon and evening, with
gusty winds and heavy downpours the greatest threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid 90s are possible on Friday due to the
combination of heat and high dew points.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 14, 3:29 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Gray ME
329 PM EDT Wed Jul 14 2021

NHZ003-005-007-142000-
Northern Grafton-Southern Grafton-Sullivan-
329 PM EDT Wed Jul 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SULLIVAN
AND SOUTHERN GRAFTON COUNTIES...

At 328 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Piermont to near Lebanon.
Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lebanon, Lincoln, Plymouth, Grafton, Hanover, Haverhill, Enfield,
Canaan, Danbury, Groton, Woodstock, Piermont, Grantham, Lyme, Hebron,
Benton, Dorchester, Ellsworth, Orange and Thornton.

This includes the following highways...
 Interstate 89 between mile markers 44 and 60.
 Interstate 93 between mile markers 87 and 100.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4359 7236 4360 7234 4364 7232 4374 7225
      4375 7223 4377 7220 4379 7220 4381 7218
      4384 7218 4402 7205 4405 7149 4360 7184
      4361 7185 4348 7198 4356 7238
TIME...MOT...LOC 1928Z 274DEG 27KT 4396 7195 4357 7222

MSC
Special weather statement, Jul 14, 3:58 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Gray ME
358 PM EDT Wed Jul 14 2021

NHZ005-008-142030-
Merrimack-Southern Grafton-
358 PM EDT Wed Jul 14 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRAFTON COUNTY...

At 357 PM EDT, a strong thunderstorm was located over Canaan, or 12
miles east of Lebanon, moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Plymouth, Grafton, Enfield, Canaan, Holderness, Ashland, Danbury,
Groton, Bristol, Hebron, Dorchester, Orange, Campton, Rumney and New
Hampton.

This includes Interstate 93 between mile markers 75 and 86.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4372 7211 4385 7165 4369 7161 4368 7165
      4362 7165 4360 7169 4360 7172 4359 7173
      4358 7172 4357 7209
TIME...MOT...LOC 1957Z 260DEG 23KT 4367 7201

MSC
Local storm report, Jul 14, 4:13 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
413 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     2 NE LEBANON            43.66N 72.22W
07/14/2021                   GRAFTON            NH   PUBLIC

            TREE DOWN ACROSS ALDEN ROAD AND 0.75 HAIL.
            TIME ESTIMATED BASED ON RADAR.

&&

SJ
Local storm report, Jul 14, 4:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
415 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     3 W LEBANON             43.64N 72.30W
07/14/2021                   GRAFTON            NH   911 CALL CENTER

            TREE DOWN ON FARMAN AVE. TIME BASED ON RADAR
            ESTIMATE.

&&

SJ
Local storm report, Jul 14, 4:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
418 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     4 NW LEBANON            43.61N 72.33W
07/14/2021                   GRAFTON            NH   PUBLIC

            TREES DOWN AT EAST WILDER BOAT LAUNCH. TIME
            ESTIMATED BY RADAR.

&&

SJ
Special weather statement, Jul 14, 4:29 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Gray ME
429 PM EDT Wed Jul 14 2021

NHZ005-008-009-142100-
Merrimack-Belknap-Southern Grafton-
429 PM EDT Wed Jul 14 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRAFTON...
NORTHWESTERN BELKNAP AND NORTH CENTRAL MERRIMACK COUNTIES...

At 428 PM EDT, a strong thunderstorm was located near Groton, or 10
miles southwest of Plymouth, moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Laconia, Franklin, Meredith, Plymouth, Grafton, Holderness, Ashland,
Danbury, Groton, Belmont, Bristol, Center Harber, Hill, Hebron,
Sanbornton, New Hampton and Tilton.

This includes Interstate 93 between mile markers 59 and 76.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4371 7186 4372 7147 4369 7143 4345 7148
      4357 7191
TIME...MOT...LOC 2028Z 279DEG 20KT 4363 7180

MSC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:12 AM EDTDense Fog AdvisoryGYXRockingham53 min
Jul 14, 8:05 AM EDTDense Fog AdvisoryGYXRockingham, Strafford3 hr
Jul 14, 2:59 PM EDTSpecial Weather StatementGYXGrafton31 min
Jul 14, 3:29 PM EDTSpecial Weather StatementGYXGrafton31 min
Jul 14, 3:32 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan28 min
Jul 14, 3:58 PM EDTSpecial Weather StatementGYXGrafton32 min
Jul 14, 4:29 PM EDTSpecial Weather StatementGYXBelknap31 min
Jul 14, 4:41 PM EDTSevere Thunderstorm WarningGYXBelknap, Grafton, Merrimack34 min
Jul 14, 5:15 PM EDTSpecial Weather StatementGYXBelknap30 min
Jul 14, 5:17 PM EDTSpecial Weather StatementGYXCheshire28 min
Jul 14, 6:00 PM EDTSpecial Weather StatementGYXHillsborough30 min
Jul 14, 7:19 PM EDTSpecial Weather StatementGYXHillsborough26 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.